# SDR SWIA201440277

- Difficulty date: November 13, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS CORROSION ON FLANGE AT FS 326 APPROXIMATELY, C-CHECK, BLENDED CORROSION.  FOUND TO BE OUT OF LIMITS.  CUT AND REMOVED DAMAGED SECTION OF STRINGER 26L FROM FS 325-FS 340 AND INSTALLED NEW STRINGER SECTION IAW SRM. COMPLIED WITH ST CARD.  MAJOR REPAIR REPORTED IAW M337.
